MAUDE Adverse Event Report: AVANOS MEDICAL INC. AVANOS MEDICAL, INC; BALLARD INTUBATION KIT

AVANOS MEDICAL INC. AVANOS MEDICAL, INC; BALLARD INTUBATION KIT
Model Number 92426
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: (appropriate health effect-clinical code (e) not available): infusion/flow problem.It was reported, the product involved in the report is not available for return.A review of the device history record is in-progress.All information reasonably known as of 02 apr 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, the inline y-catheter broke in two and was stuck in the endotracheal tube of the patient which caused the patient's ventilation to stop.The nursing team emergently cut the patient's endotracheal tube and placed a new inline y-catheter into the endotracheal tube.There was no reported injury.
 
Additional Manufacturer Narrative
Correction: g1.Investigation results: d4; h6.Additional information: na.H6: (appropriate health effect-clinical code (e) not available): infusion/flow problem.The product involved in the report was not available for return.Additionally, no photographs or video evidence was provided.Without a sample/photograph and or video evidence to evaluate the root cause could not be determined.The device history record for lot 30202150 was reviewed and the product was produced according to product specifications.All information reasonably known as of 24 jun 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
AVANOS MEDICAL, INC
Common Device Name
BALLARD INTUBATION KIT
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S DE RL DE CV
carretera internacional
salida norte no. 1053
magdalena, mx 84160
MX   84160
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key21751840
Report Number8030647-2025-00040
Device Sequence Number12812099
Product Code BSY
UDI-Device Identifier00609038924267
UDI-Public(01)00609038924267(10)30202150(17)270606(240)120004461
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number92426
Device Catalogue Number19035
Device Lot Number30202150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer05/26/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age14 DA
Patient SexUnknown